Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A dichotomy theorem for the generalized Baire space and elementary embeddability at uncountable cardinals

Tom 238 / 2017

Dorottya Sziráki, Jouko Väänänen Fundamenta Mathematicae 238 (2017), 53-78 MSC: Primary 03E15; Secondary 03C45, 03C57, 03E55. DOI: 10.4064/fm130-9-2016 Opublikowany online: 27 December 2016

Streszczenie

We consider the following dichotomy for $ {\mathbf {\Sigma }^0_2}$ finitary relations $R$ on analytic subsets of the generalized Baire space for $\kappa $: either all $R$-independent sets are of size at most $\kappa $, or there is a $\kappa $-perfect $R$-independent set. This dichotomy is the uncountable version of a result found in [W. Kubiś, Proc. Amer. Math. Soc. 131 (2003), 619–623] and in [S. Shelah, Fund. Math. 159 (1999), 1–50]. We prove that the above statement holds if we assume $\Diamond _\kappa $ and the set-theoretical hypothesis $ {\mathrm {I}^-(\kappa )}$, which is the modification of the hypothesis $ {\mathrm {I}(\kappa )}$ suitable for limit cardinals. When $\kappa $ is inaccessible, or when $R$ is a closed binary relation, the assumption $\Diamond _\kappa $ is not needed.

We obtain as a corollary the uncountable version of a result by G. Sági and the first author [Logic J. IGPL 20 (2012), 1064–1082] about the $\kappa $-sized models of a $ {\mathbf {\Sigma }^1_1}({L_{\kappa ^+\kappa }})$-sentence when considered up to isomorphism, or elementary embeddability, by elements of a $K_\kappa $ subset of ${}^\kappa \kappa $. The elementary embeddings can be replaced by a more general notion that also includes embeddings, as well as the maps preserving $L_{\lambda \mu }$ for $\omega \leq \mu \leq \lambda \leq \kappa $ and finite variable fragments of these logics.

Autorzy

  • Dorottya SzirákiAlfréd Rényi Institute of Mathematics
    Hungarian Academy of Sciences
    Reáltanoda u. 13–15
    H-1053 Budapest, Hungary
    and
    Department of Mathematics
    and its Applications
    Central European University
    Nádor u. 9
    H-1051 Budapest, Hungary
    e-mail
  • Jouko VäänänenDepartment of Mathematics and Statistics
    Gustaf Hällströmin katu 2b
    FI-00014 University of Helsinki, Finland
    and
    Institute for Logic, Language and Computation
    University of Amsterdam
    1090 GE Amsterdam, Netherlands
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek